| Catalog Number |
PN3741LG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a cabg procedure on (b)(6) 2023
and suture was used.During the procedure, the suture was broken during lita-lad anastomosis.The broken suture was tied off and a new suture was used to continue, but suture breakage occurred again.Sutures broke 3 times in total, but the anastomosis was somehow completed.No problem with the patient¿s condition now.The operation time was extended within 30 minutes.The products were used on blood vessel.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: "1.Please provide lot number=> unk 2.Was there any change in the patient¿s post-operative care due to the prolonged procedure?=> no events reported via: 2210968-2023-06023, 2210968-2023-06024, 2210968-2023-06025.